I have been on the Aristada injection dose twice now. That’s like four months dose .
falls/feeling dizzy/fainting almost, light-headed
trouble controlling breathing/autonomous movement/without thinking about it
Heart palpitations, irregular heartbeats esp. after exercise
Serious weight gain since I started it. So bad I thought I was pregnant.
Loss of appetite despite weight gain, can’t feel hungry or know when Im hungry
Inability to feel pleasure as much/joy/cry or any emotions
loss of interest in any sort of activities
wanting to sleep all the time, but can’t sleep enough
needing to use the bathroom so frequently it’s really annoying
like all night i Have to use the bathroom…
I think it’s also making me worse I am not thinking any more rationally than before. I don’t feel stable. I felt stable just taking Abilify pills, but they keep ignoring me and saying I won’t take the pills and it’ll just be a hassle and that it’ll be inconvenient for me. But the side effects are troubling.
I’m at risk for NMS and Diabetes, and my psychosis score is 41 at risk for psychosis on the actual screening online I just took.
I have a phone interview with my psychiatrist tomorrow and I’m going to read off this list so I can communicate my side effects. I hope he will acknowledge them. I feel very voiceless and helpless because I already requested this last month and he went ahead and filled the Aristada anyways instead of moving me to the tablets Like I asked.
I have gained at least 15 pounds in the past month. I have blown up like a balloon. I’m depressed isolated and miserable because i Can’t convey this to the psychiatrist. Whether or not I have schizophrenia, this medication is not working and is making it worse. I feel like I’m on a big pharma infomercial with everyone pushing these injections because “it will make it so much better!” somehow more medicine is supposed to equal better prognosis. My first psychiatrist said the opposite, the less medicine you are on and actually the lowest doses provide better prognosis over time.
…which is why I feel like they are just poisoning me.
These side effects need urgent medical attention in my humble opinion. Make sure you list them out for your psychiatrist tomorrow.
I am thirty-one. It happened when I turned fifteen. I was in a small boarding school. But I can’t remember much. I think this girl who was my roommate was mad. Because I liked a guy she was with. He was coming onto me. The school was expensive/but also stupid. Like being at summer camp with no rules. I had reported harassment/bullying. They hired a therapist for me. It didn’t help, because the teachers joined in with the bullying from the senior guys. I was a freshman. So the girl gave me three round white pills to help me fall asleep, it was a “sleepover” and this was after other moments I have trouble remembering, it was January, snowing and right after my birthday. The gaslighting just kept getting more and more intense. Screaming my name when I passed them in the hall, grabbing my hands, trying to untie my shoelaces. I was a size zero. My other roommate before that said the guy was watching me change from the windows of the dorm outside. So I took the white pills to help me sleep, I heard knocking from inside the closet.
Then darkness. I woke up in a different bed, my bed. It was two days later. I didn’t remember anything. I walked outside in the snow. Then I froze in place. I stood there in silence for hours thinking that I was angry at them, they were going to eat me alive and feeling afraid/distressed. I went into the greenhouse, must have had a flashback but I started screaming. And I recall flashbacks of screaming, being assaulted, but they came upon waking like lucid dreams or felt out of body. So I couldn’t prove it. The boarding school kicked me out, claimed no knowledge of what happened. But the whole school knew, and I couldn’t remember. Because I think I had been roofied. Until now I haven’t even looked up what a roofie looks like, its’ a round white pill. Like the ones she gave me. I was taken home, felt flashes of pain in my body/heat/like pain but I was not hurt. Just like psychological pain and when I turned the water on the water burned like fire. I thought, maybe I was anemic or sick from the camping trip where I also experienced blackouts at night/memory problems. For a week the pain and empty ness never left, i felt hollow and everything was a depressed flaming blur of misery. Everything hurt, like I was glass/shattered. Then I was hospitalized. My parents had consulted a psychiatrist who later diagnosed me with Paranoid Schizophrenia.
I never had schizophrenia though. So I don’t know what to do. I have been coerced or pushed into this harsh two month long acting injection of Aristada. It’s made me gain weight. I was a size zero and now I weight 280 pounds probably. I feel like I have gained 20 pounds recently. I want to tell the psychiatrist I was never schizophrenic. He just switched my label from Bipolar to Schizophrenic on suggestion from my parents. My parents really hurt me too by ignoring me for my entire life and saying I was sick. They won’t pay for college and want me to apply for disability for schizophrenia. I have been trapped at my parent’s house, without transportation, no financial support and no way to get away from dependency and no one advocating against the psychiatric system. My dad is also volunteer or head chairman of the board of the state run facility which pays my psychiatrist. I want to tell him I don’t have schizophrenia. But I think it’s going to be more painful than just pretending it’s ok to continue living this misdiagnosed lie. I can’t get out if I don’t get the SSI payments, I won’t be able to move out. My dad won’t give me any money to live on my own and honestly I have trouble managing things because no one ever gave me the chance to manage on my own/ support myself completely.
This inner pain has compounded and been extremified by the forced hospitalizations that ruined my future. My family looks at me like I’m a failure. they don’t say it. But they think it. Or it’s the mental illness that’s not my fault, but not one single person listened to me for 16 years since it happened. And It’s eating me alive. I keep trying to remember. Because If I knew, then that would explain the random “episode” of my trauma and screaming/how I completely lost touch in an instant/just broke down and dissolved into nothing…anger at God, anger at the world for this. Was it my brain, a physical reaction…and I never brought up the pills because I blocked it out for years. So didn’t really convince them I guess, because the psychiatrist ignored me. I have an appointment for a phone conversation tomm with my psychiatrist and I am afraid to say anything about it. I don’t know how to put it. You were wrong. This label had and continues to hurt me. The more I try to convince myself to accept it the more the memories fight to resurface and they are gone, just a void and emptiness that will never make me whole again.
100% you should be worried of side effects of any kind.
If you start noticing any, contact your doctor right away.
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.